# SDR R61A201311051142

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  R2 DOOR EVACUATION SLIDE LOWER ATTACH MOUNTS HARDWARE CORRODED.  MX R & R LOWER ATTACH MOUNTS HARDWARE IAW AMM 25-65-01, PN NAS6604D11 BOLT.  ACFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
